# SDR CALA2018083101867

- Difficulty date: August 28, 2018
- Submitted: August 31, 2018
- Operation: Air carrier
- Aircraft: N79011
- Make and model: Boeing 777224
- Aircraft serial: 29859
- Aircraft time: 95,783 hours, 9,525 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: M33401
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REF LOGPAGE 7693165, FOUND ZONE 3 LT & RT PAX SEAT EMERGENCY LT NOT ILLUMINATE. C/OUT T/SHOOTING REF WDM 33-51-58 FOUND EMER LT PWR SUPPLY (M334 01) FAULTY. RELAY R3 EMER LT PWR SUPPLY (M33401) CHARGER AND BAT T.THEN EMER LT TESTED SATIS. REF AMM 33-51-06.
